# SDR SWIA202164268

- Difficulty date: November 27, 2021
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N930SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7713
- Aircraft time: 45,920 hours, 39,232 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CROSSBEAM CAP AT FS 589 HAS MULTIPLE SPOTS OF CORROSION BETWEEN LBL 9 AND LBL 27   (C CHECK RO 2-11-2022)   REMOVED AND REPLACED CROSSBEAM CAP AT FS 589 BETWEEN LBL9 AND LBL27 IAW CRJ 200 SRM 51-42-06, CRJ 200 SRM 51-42-21, AND CRJ 200 SRM 51-40-11
